# SDR HNAA2022102400269

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 49,641 hours, 47,052 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Ballast
- Condition: Failed
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

LAV SMOKE ALARM AFTER T/O & SMOKE WAS SEEN BY F/A & SMELLED IN COCKPIT. RTF WITH TOUCHDOWN SINK RATE OF 300 FPM. SMOKE DID CLEAR AFTER 5 MINUTES.   INSPECTED LAV LIGHTS AND WIRING. FOUND UPPER LAV LIGHTS INOP, RESEATED BALLAST. LAV LIGHTS OPS CHECK GOOD . NO EVIDENCEOF SMOKE OR BURNING FOUND. PER REQUEST FROM MOCC, GROUND RAN ENGINES TO FULL POWER, NO EVIDENCE OF SMOKE OR FUMES DETECTED, OPS CHECK GOOD. OK FOR SERVICE.
